# SDR 2023F00307

- Difficulty date: March 8, 2023
- Submitted: October 18, 2023
- Operation: General aviation
- Aircraft: N376QS
- Make and model: Cessna 680CE
- Aircraft serial: 6800180
- Aircraft time: 13,983 hours, 9,286 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Part number: 6922431569224316
- Condition: Corroded
- Location: Unknown
- Part time: 13,983 hours, 9,286 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND DURING MM TASK 57-00-00-2200: EXFOLIATION FOUND IN FOUR LOCATIONS ALONG THE REAR AFT SPAR OF THE LH & RH MLG.
